# SDR MEX2003468

- Difficulty date: October 6, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Engine: Pwa JT8D*
- System (JASC): 3432 · Glide Slope System
- Part: Receiver
- Part number: 6223255001
- Part serial: 51733135
- Condition: Failed
- Location: Vor System
- Part time: 7,233 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING.  VOR FLAGS ON RDMI INSIGHT IN BOTH INSTRUMENTS.  TX RX VOR/ILS WAS REPLACED BUT FAIL CONTINUED.  RETURN TO SERVICE TEST WAS PERFORMED SHOWING 375 FAILURE CODE (VOR/DFGC FAILURE).  AIRCRAFT WAS SENT TO THE HANGAR WHERE BOTH TX RX VOR/ILS WERE REPLACED IAW MM 34-32-02.(K)
